Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''


Author: Bertrand Monthubert
Journal: Proc. Amer. Math. Soc. 128 (2000), 627-627
MSC (1991): Primary 35S15, 47G30, 22A22; Secondary 46L80, 19K56
Published electronically: October 12, 1999
MathSciNet review: 1716825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bertrand Monthubert, Pseudodifferential calculus on manifolds with corners and groupoids, Proc. Amer. Math. Soc. 127 (1999), 2871-2881. CMP 99:15

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35S15, 47G30, 22A22, 46L80, 19K56

Retrieve articles in all journals with MSC (1991): 35S15, 47G30, 22A22, 46L80, 19K56


Additional Information

Bertrand Monthubert
Affiliation: Laboratoire Emile Picard, UFR MIG, Universite Paul Sabatier, 118, route de Narbonne, 31062 Toulouse Cedex 4, France
Email: monthube@picard.ups-tlse.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05684-1
PII: S 0002-9939(99)05684-1
Received by editor(s): September 8, 1999
Published electronically: October 12, 1999
Communicated by: Clifford J. Earle, Jr.
Article copyright: © Copyright 1999 American Mathematical Society